# SDR CA991230048

- Difficulty date: December 16, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,615 hours
- Engine: Pwa JT15D4
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Harness
- Condition: Cut
- Location: Flight Recorder
- Part time: 3,612 hours, 3,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DATA RECORDER FAIL LIGHT CAME ON. MAINTENANCE FOUND ONE CORNER OF THE AIR CYCLE MACHINE FLANGING HAD CUT THROUGH THE CHAFING PROTECTION AROUND THE WIRE HARNESS AND HAD PENETRATED THE INSULATIONOF ONE WIRE. THE WIRE WAS  R12A22 (THE ANNUNCIATOR CIRCUIT).
